# SDR ASAA2018021623583

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 17,122 hours, 5,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014765
- Condition: Malfunctioned
- Location: Lt Ram Air
- Part time: 17,138 hours, 5,653 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING M/C RECALL DURING CRUISE,  FL 280, THE LEFT PACK LIGHT ILLUMINATED.  RESET TO OFF WITH M/C RESET,  LIGHT PRESSED.  ACFT GROUNDED. IAW TSR701458, REPLACED BOTH LT RAM AIR INLET DOOR ACTUATOR,  AND LT RAM AIR EXHAUST DOOR ACTUATOR, AND ACCOMPLISHED A PACK/ZONE TEMP CONTROLLER BITE TEST, OPS NORMAL IAW AMM 21-61-00-740-801-002.
